# SDR HEEA966469

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Low Power
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER LOW OUTPUT POWER. REPLACED TRANSISTORS Q109 AND 110.  REPAIRED.  INSTALLED MOD 2.  REPLACED HEADER J304 AND APPLIED HUMISEAL TO HEADER.  REPLACED TRANSMIT HEATSINK DUE TO SCREW BEING BROKEN IN HOLE.  FOUND FREQUENCY UNABLE TO ADJUST TO SPECS.  REPLACED CRYSTAL Y101.REPAIRED.  ADJUSTED C/SQUELCH AND SIDETONE.  BENCH CHECK GOOD.
